# SDR DALA2024031903434

- Difficulty date: March 17, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,621 hours, 30,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 650-680
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 INITIAL INSPECTION: CORROSION ON LOWER/UPPER AREA OF STRINGER LBL 2.90,7.55,10.45 AND 16.10 BTW STA 650 TO 680 AT FWD CARGO. CORRECTIVE ACTION: STRINGERS AT FWD CARGO WERE REPLACED PER B757-200 SRM 51-40-02
